# SDR GTIA2022101736721

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 16,300 hours, 7,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING DESCENT. FUME PROCEDURE APPLIED SUSPECT PACK 1. SMELL DISSIPATED W/ PACK 1 OFF. THIS FOLLOWS A PREVIOUS HYD SYS ISSUE & A PRIOR WRITE UP ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED "PACK BURN" FULL HOT FULL COLD IAW AMM 21-00-00-615-002 NO ODORS NOTED THIS CLEARS DMI#3098017-02 PLACARD REMOVED MOC NOTIFIED
